TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Lilith Offline
Member
Welcome me, I'm new!
*
 
Lilith's Avatar
 
Gender: Female
Location: South Wales

Posts: 18
Join Date: February 17th 2013

Side effects of 'The Pill'? - October 16th 2013, 05:09 PM

So...embarrassing issue coming up x.x...

For a while I've had more...yeh...than usual. I've been on the pill about 4/5 months now because of my periods - it's help take away the pain of them and they are less heavy and I can tell when they are coming now so I don't have to worry about when to take things to school.
BUT...I do have that one side effect. I think it might be due to the pill...it's all happened since I went straight into the 21 days without a break for going on holiday. I always had a lot of...yeh...anyway and it's just getting really uncomfortable now. I have also had thrush and treated it since then.
There are no smells or itching/burning so I can't see it as an infection.

Is it the pill causing this? Will changing to a different pill (I am on marvelon) help it?

There are no smells or itching/burning so I can't see it as an infection.
   
  (#2 (permalink)) Old
Skeleton Offline
Member
Outside, huh?
**********
 
Skeleton's Avatar
 
Name: Charlie
Age: 29
Gender: Female
Location: UK.

Posts: 4,544
Join Date: January 6th 2009

Re: Side effects of 'The Pill'? - October 16th 2013, 05:58 PM

I'm not completely sure what you're saying is the problem. Is that sex has become really uncomfortable for you and you feel that it could be a side effect of the pill? I don't think I've ever heard of uncomfortable sex being a side effect of the pill so I would recommend a visit to the doctors to get yourself checked out. It might in fact be the pill as I'm not 100% sure if it is a side effect and if it is, you can switch to a new one while you're there.
   
  (#3 (permalink)) Old
Lelola Offline
Member
I've been here a while
********
 
Lelola's Avatar
 
Gender: Female
Location: Ohio

Posts: 1,077
Join Date: June 16th 2013

Re: Side effects of 'The Pill'? - October 29th 2013, 02:16 AM

You've had a lot of what? Discharge? Sex?

Some people report that dryness during sex as a side effect of sex. It can also increase your risk of infections like fungal infections in your vagina. Vaginitis and vanginal candidiasis is considered drug-related side effects. If you think there may be an infection, I strongly recommend getting tested including STIs.

Pills do affect people differently. There are several different types of pills too. There are some that are just one hormone and some that have different levels of hormones throughout the 21 days.

If it is painful due to dryness, you could consider using a lubrication but you should use water-based lubricant so it does not interfere with condoms.
   
Closed Thread

Bookmarks

Tags
effects, pill, side

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.